# SDR ABXA9701944

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 9911520137
- Condition: Cracked
- Location: E/E Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT BULKHEAD WEB OF THE E/E COMPARTMENT CRACKED JUST INBD OF THE NR 3 VERTICAL SUPPORT ON THE LT SIDE APPROX 2 ABOVE THE FLOOR.  REPAIRED THE WEB IAW ABX REA D953-21807.
